# SDR CA090227002

- Difficulty date: February 24, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Boeing 737210C
- Aircraft time: 82,110 hours
- Engine: Pwa JT8D17
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Iced
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING, THE CREW OBSERVED A FAIL TO RETRACT INDICATION ON THE NLG.  THE ACFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER PROBLEM. MX WAS UNABLE TO CONFIRM THE CAUSE FOR THE MALFUNCTION ALTHOUGH THE CREW REPORTED ENCOUNTERING SLUSH WHILE TAXIING TO POSITION POSSIBLY INDUCING ICE FOULING. THE NOSE GEAR WAS SERVICED A GEAR SWING CARRIED OUT AND THE ACFT RETURNED TO SERVICE.
